# SDR SIMA20140225006

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 38,065 hours, 31,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LINER EMERGENCY LIGHT IS INOPERATIVE.  REPAIRED WIRES AT SP 7376 & SP 7377 SPLICES ON SERVICE DOOR LINER HINGE AREA IAW SWPM 20-21-00 & 20-00-03.  OPERATIONS TEST OF EMERGENCY SERVICE DOOR LIGHT CHECKED OK IAW AMM 33-50-00.
